# SDR SWIA200312349

- Difficulty date: August 30, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 2,666 hours, 2,059 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1743A
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 57 hours, 49 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON TAXI IN.  REMOVED AND REPLACED BPSU ON LEFT SIDE PER CRJ MM 27-51-10.  OPS CHECK GOOD.
